# SDR 2021FA0000312

- Difficulty date: October 28, 2021
- Submitted: November 4, 2021
- Operation: General aviation
- Aircraft: N954MS
- Make and model: Raythn 200RAYTHEON
- Aircraft serial: BB1649
- Aircraft time: 4,207 hours, 3,215 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accumulator
- Part number: 1013880096
- Part serial: 4698
- Condition: Failed
- Location: Mlg
- Part time: 4,207 hours, 3,215 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW ATTEMPTED TO RETRACT LANDING GEAR. GEAR CAME UP PARTIALLY AND STOPPED. CREW SELECTED GEAR DOWN, NO RESPONSE. CREW EXTENDED LANDING GEAR BY FOLLOWING ABNORMAL GEAR PROCEDURES. OBTAINED THREE GREEN, NO IN TRANSIT LIGHT. PROCEEDED TO RETURN TO AIRPORT AND LAND, NO FURTHER INCIDENTS.UPON INSPECTION THE LANDING GEAR ACCUMULATOR WAS FOUND TO BE AT ZERO PRESSURE. PER MAINTENANCE MANUAL, THIS CAN CAUSE THIS ISSUE. ACCUMULATOR WAS REPLACED AND CHARGED PER MANUAL, LOCAL TEST FLIGHT COMPLETED, NO FURTHER ABNORMAL ISSUES.
